# SDR COMA0260128

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 19,501 hours, 18,911 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 434419881
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5837 WING ANTI-ICE CAUTION DURING T/O.REPLACED THE LT WING SUFFICIENT HEAT SWITCH.
